# SDR ASAA0651298

- Difficulty date: December 5, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737-800
- Aircraft serial: 34594
- Aircraft time: 3,220 hours, 824 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: P2070004201
- Condition: Stuck
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L1 LWR FLASHLIGHT STUCK IN HOLDER REPLACED FLASHLIGHT HOLDER.
